Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 208, NWS Atlanta, GA

May 21, 20254 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2025, 1:00 AM EDT for 4 counties in Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2025, 1:00 AM EDT (05:00 UTC)
Expired
May 21, 2025, 1:26 AM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Carroll County, GA, Douglas County, GA, Haralson County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 1:24 AM EDTTSTM WND DMG2 N Winston, GAThe Emergency Manager relayed a report of a downed tree across Pocahontas Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 7:27 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 735 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
735 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

133 
WUUS52 KFFC 210500
SVRFFC
GAC045-097-143-223-210545-
/O.NEW.KFFC.SV.W.0208.250521T0500Z-250521T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
100 AM EDT Wed May 21 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Paulding County in northwestern Georgia...
  Northeastern Haralson County in northwestern Georgia...
  Northeastern Carroll County in northwestern Georgia...
  Northwestern Douglas County in north central Georgia...

* Until 145 AM EDT.

* At 100 AM EDT, a severe thunderstorm was located near Draketown, or
  near Buchanan, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Douglasville, Buchanan, Villa Rica, Bremen, Temple, Hiram,
  Draketown, Lake Val-Do-Mar, Winston, Brownsville, and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.

&&

LAT...LON 3388 8478 3382 8472 3381 8472 3372 8478
      3373 8517 3388 8518
TIME...MOT...LOC 0500Z 266DEG 26KT 3380 8511 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
578 
WWUS52 KFFC 210520
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
120 AM EDT Wed May 21 2025

GAC143-210529-
/O.CAN.KFFC.SV.W.0208.000000T0000Z-250521T0545Z/
Haralson GA-
120 AM EDT Wed May 21 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARALSON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.

&&

LAT...LON 3388 8498 3388 8478 3382 8472 3380 8472
      3372 8478 3373 8505 3376 8505
TIME...MOT...LOC 0519Z 270DEG 26KT 3381 8494 

$$

GAC045-097-223-210545-
/O.CON.KFFC.SV.W.0208.000000T0000Z-250521T0545Z/
Paulding GA-Carroll GA-Douglas GA-
120 AM EDT Wed May 21 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR SOUTHERN PAULDING...NORTHEASTERN CARROLL AND NORTHWESTERN DOUGLAS
COUNTIES...

At 119 AM EDT, a severe thunderstorm was located over New Georgia, or
9 miles southwest of Dallas, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Douglasville, Villa Rica, Temple, Hiram, Lake Val-Do-Mar, Winston,
Brownsville, and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3388 8498 3388 8478 3382 8472 3380 8472
      3372 8478 3373 8505 3376 8505
TIME...MOT...LOC 0519Z 270DEG 26KT 3381 8494 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
410 
WWUS52 KFFC 210526
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
126 AM EDT Wed May 21 2025

GAC045-097-223-210536-
/O.CAN.KFFC.SV.W.0208.000000T0000Z-250521T0545Z/
Paulding GA-Carroll GA-Douglas GA-
126 AM EDT Wed May 21 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PAULDING...
NORTHEASTERN CARROLL AND NORTHWESTERN DOUGLAS COUNTIES IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for northwestern
Georgia.

&&

LAT...LON 3388 8498 3388 8478 3382 8472 3380 8472
      3372 8478 3373 8505 3376 8505
TIME...MOT...LOC 0525Z 266DEG 26KT 3381 8487 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:33 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 20, 9:33 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
933 PM EDT Tue May 20 2025

...Evening Update...

.UPDATE...
Issued at 912 PM EDT Tue May 20 2025

As of this update, storms ahead of the main frontal boundary have
begun to move into far northwestern GA (Dade/Walker Co.). A
Tornado Watch remains in effect until 10PM for these areas and 2AM
for the remainder of North GA (from Whitfield to Union counties down
to Forsyth and back to Bartow counties). We have been closely
monitoring storms moving in from northern Alabama as several have
a history of producing large hail and tornadoes. In our
northwestern counties - MUCAPE on the order of 1500-2000 J/kg,
0-6km shear of 40-50kts, 0-3km helicity of ~200 m2/s2 and upper
support from the shortwave swinging through the TN/Ohio Valley
will continue to support the supercell structures we're currently
seeing move through North AL into NW GA. Our focus will then turn
to the activity moving through Central AL which will into the
western portions of our area overnight. It is anticipated that the
activity will become more of a broken line of storms as it pushes
through the remainder of the forecast area. We will definitely be
monitoring trends over the next several hours in the event the
Tornado Watch needs to be extended further south and east but it
does still appear that the severe weather threat overall becomes
more isolated in nature as the night goes on given lessening
instability and upper level supper lifts northeast.

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 156 PM EDT Tue May 20 2025

Key Messages:

 - Severe thunderstorms are expected in northwest Georgia between
   7 PM this evening and 2 AM Wednesday.

 - Damaging winds of 50 to 70 mph are the main threat, but an
   isolated tornado or burst of large hail are also possible.

 - Storm intensity should decrease as storms move into central
   Georgia after 2 AM, though and isolated severe threat will
   remain.

Severe Weather Potential Along & North of Interstate 85:

A cold front and an upper level shortwave will provide the necessary
lift for thunderstorms in northern Georgia this evening and tonight.
Instability for the storms to work with should decrease as they
advance eastward out of Alabama, but the 1000-2000 J/kg of MUCAPE
indicated by the 12Z HREF should be more than sufficient to maintain
convective intensity north of Interstate 85. Shear does't look like
and issue, with mean 0-6 km shear values in the CAM guidance
hovering between 40 and 50 kts. Forecast soundings continue to prog
sufficient low level hodograph curvature to support a risk for
tornadoes, with that risk increasing as you move northward from
Interstate 85. The primary challenge in the forecast is determining
the storm mode for northwest Georgia. Most of the guidance suggests
a broken line of thunderstorms, but there is some potential for
isolated supercells either ahead of or within this line. If
supercells occur then the tornado threat may become a more
significant concern. For now damaging wind gusts in the 50 to 70 mph
range remain the primary expected hazard for northwest Georgia.
Isolated large hail will also be possible, especially closer to the
AL/GA border. The expected storm timing remains relatively
unchanged. We expect storms to be on the doorstep of Dade County by
around 7 PM, with the severe risk peaking between 7 PM and 2 AM.
Please note that SPC has maintained and slightly expanded the
Enhanced Risk (Level 3 of 5) for severe weather with the latest
update. It now includes a portion of the Atlanta Metro.

Severe Weather Potential South of Interstate 85:

The shortwave helping to drive mid and upper level support for
thunderstorm activity will move towards the northeast early
Wednesday morning. As this occurs thunderstorm activity should
become increasing driven by cold front/cold pool interactions. This
combination may encourage storms to alight in a more east-west
direction. Leading to a less favorable alignment with the vertical
shear profile and decreasing the overall potential for damaging
winds. While instability will be favorable for continued storms
after 2 AM, it will decrease as convection moves into central
Georgia. This is evident in the CAMs, which continue to favor the
most widespread overnight thunderstorm activity along the AL/GA
border where instability is the highest. Given these considerations
the primary thunderstorm hazard as storms move south of Interstate
85 is expected to be damaging winds gusts in the 40 t0 60 mph range.

Quiet Weather Returns Wednesday:

Isolated thunderstorms may longer in central Georgia Wednesday
morning. By the afternoon the cold front should push into south
Georgia resulting in a more stable atmosphere. This will lead to dry
weather and partly cloudy skies in the afternoon. A slight reduction
in temperatures is expected behind the front, but most areas will
still see temperatures in the 80s Wednesday afternoon.

Albright

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 156 PM EDT Tue May 20 2025

At a glance:

 - Quiet start to the long term.

 - The chances for thunderstorms will return by the end of the
   weekend.

The long term picks up with a break from showers and thunderstorms
as high pressure establishes itself over the SE. Some upper level
ridging will keep the flow generally west/northwest which will bring
us a break from the humidity as well. Temps will be a few degrees
below normal and pleasantly in the upper 70s to mid 80s as you head
further south down the CWA. Dewpoints though will be limited to the
50s and even a few day in the 40s which I expect will feel lovely.

As the weekend approaches, the upper level flow shifts back to the
SW and we start to build in moisture as the next impulse pulses
through. As of now, both of the major models want to take that
system through TN limiting storm potential to northern GA, but it's
a week out and I suspect there will some variation in both location
and timing as the week unfolds. The primary concern with that system
is the potential for it to stall as a stationary front across the SE
which in turn would provide a lift source for however long it
decides to stick with us. This could present both a localized
flooding threat and the potential for severe weather along the
northern most extent of the warm sector. Lots of variables to
consider, so please continue to monitor the forecast if you have
plans early next week.

Vaughn

&&

.AVIATION...
(00Z TAFS)
Issued at 731 PM EDT Tue May 20 2025

A line of shra/tsra will be moving through the region between
roughly 03-09z. VRB/erratic winds, lower vsbys and cigs will be
possible as the line moves through. MVFR cigs will be possible
following the FROPA persisting until 13-15z before scattering out.
Still a question as to weather the line will be able to maintain
itself by the time it reaches MCN -- for now maintain a PROB30 for
tsra between 08-11z. Gusty WNW/NW winds following FROPA after 14z
through the afternoon -- gusts 22-26kts.

//ATL Confidence...00Z Update...

Medium confidence on all elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  90  67  85 /  10  10  50   0
Atlanta         70  90  69  84 /  10  10  70   0
Blairsville     62  83  61  77 /  10  20  90  10
Cartersville    68  91  66  83 /  10  10  80   0
Columbus        68  91  70  89 /   0  10  60  20
Gainesville     67  89  67  82 /  10  10  70   0
Macon           68  91  70  90 /   0  10  30  20
Rome            68  89  66  82 /  10  20  80   0
Peachtree City  67  90  67  86 /  10  10  70   0
Vidalia         71  93  73  91 /   0   0  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....Vaughn
AVIATION...07
Hazardous weather outlook, May 20, 11:04 PM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1104 PM EDT Tue May 20 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1104 PM EDT Tue May 20 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of strong to severe thunderstorms will continue pushing
south and east overnight. The highest potential for severe weather
is expected along and north of Interstate 85 prior to 2 AM.
Damaging winds gusts of 50 to 70 mph are the primary expected
hazard. Isolated tornados or large hail will also remain a
possibility. A limited risk for damaging wind gusts in the 40 to
60 mph range exists for central Georgia between 2 AM and 9 AM
Wednesday.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated thunderstorms may return to north Georgia Saturday and
Sunday. Then on Memorial Day scattered thunderstorms are expected.
At this time the risk for severe weather over the holiday weekend
remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, May 21, 12:06 AM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1206 AM EDT Wed May 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Tstm Wnd Gst     1 ENE Adairsville       34.38N 84.91W
05/20/2025  M59 MPH          Bartow             GA   Mesonet

&&
Special weather statement, May 21, 12:12 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1212 AM EDT Wed May 21 2025

GAZ008-009-210445-
Union GA-Towns GA-
1212 AM EDT Wed May 21 2025

...A strong thunderstorm will impact portions of Towns and eastern
Union Counties through 1245 AM EDT...

At 1212 AM EDT, a strong thunderstorm was over Macedonia, or over
Hiawassee, moving east at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hiawassee, Blue Mountain Shelter, Brasstown Bald, Tate City,
Macedonia, Plum Orchard Gap Shelter, Titus, and Mountain Scene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 200 AM EDT for north central
Georgia.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3488 8366 3483 8366 3482 8365
      3481 8367 3480 8368 3481 8382 3499 8382
      3499 8355
TIME...MOT...LOC 0412Z 271DEG 39KT 3492 8373

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, May 21, 12:20 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1220 AM EDT Wed May 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     Rain             2 SE Rome               34.24N 85.17W
05/21/2025  E1.25 Inch       Floyd              GA   Emergency Mngr

            Estimated rainfall at Floyd County Emergency
            Operations Center.

&&
Local storm report, May 21, 12:27 AM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1227 AM EDT Wed May 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     Tstm Wnd Dmg     2 SSW Salacoa Valley    34.35N 84.60W
05/21/2025                   Cherokee           GA   Emergency Mngr

            Several trees down near Hwy 140 and Garland
            Mountain Road.

&&
Local storm report, May 21, 12:31 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1231 AM EDT Wed May 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Dmg     2 E Rocky Face          34.80N 84.99W
05/20/2025                   Whitfield          GA   Emergency Mngr

            Tree in the road at Haig Mill Lake Road and
            North Bypass blocking the Southbound Lane.

&&
Local storm report, May 21, 12:49 AM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1249 AM EDT Wed May 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     Tstm Wnd Dmg     2 NW Holly Springs      34.19N 84.52W
05/21/2025                   Cherokee           GA   Emergency Mngr

            Trees have fallen on 2 different homes near
            the intersection of Dena Drive and Mills
            Wood Run.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:47 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker43 min
May 20, 9:13 PM EDTTornado WarningFFCDade, Walker36 min
May 20, 9:30 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield45 min
May 20, 9:57 PM EDTTornado WarningFFCCatoosa, Murray, Walker, Whitfield48 min
May 20, 10:06 PM EDTTornado WarningFFCChattooga, Dade, Walker39 min
May 20, 10:31 PM EDTTornado WarningFFCGilmer, Murray, Whitfield20 min
May 20, 10:37 PM EDTTornado WarningFFCChattooga, Floyd, Gordon, Walker, Whitfield26 min
May 20, 10:37 PM EDTTornado WarningFFCChattooga, Floyd, Gordon, Walker, Whitfield42 min
May 20, 10:40 PM EDTTornado WarningFFCChattooga, Walker50 min
May 20, 10:50 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray24 min
May 20, 10:57 PM EDTSpecial Weather StatementFFCFannin48 min
May 20, 11:04 PM EDTTornado WarningFFCChattooga, Floyd41 min
May 20, 11:13 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Murray47 min
May 20, 11:15 PM EDTTornado WarningFFCChattooga, Floyd, Gordon45 min
May 20, 11:39 PM EDTTornado WarningFFCGordon36 min
May 20, 11:49 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Paulding and 2 more41 min
May 20, 11:54 PM EDTTornado WarningFFCBartow, Cherokee, Gordon, Pickens21 min
May 21, 12:12 AM EDTSpecial Weather StatementFFCTowns33 min
May 21, 12:19 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 4 more41 min
May 21, 12:25 AM EDTFlash Flood WarningFFCFloyd2 hr
May 21, 12:34 AM EDTSevere Thunderstorm WarningFFCHaralson41 min
May 21, 12:50 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cobb, DeKalb, Forsyth, Fulton and 3 more19 min
May 21, 1:05 AM EDTSpecial Weather StatementFFCFulton25 min
May 21, 1:08 AM EDTSpecial Weather StatementFFCBarrow, DeKalb, Fulton, Gwinnett, Jackson37 min
May 21, 1:10 AM EDTSevere Thunderstorm WarningFFCCarroll, Haralson27 min
May 21, 1:19 AM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Douglas, Gwinnett, Oconee and 2 more26 min
May 21, 1:26 AM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
May 21, 1:36 AM EDTSevere Thunderstorm WarningFFCCarroll39 min
May 21, 1:48 AM EDTFlash Flood WarningFFCCobb, DeKalb, Douglas, Fulton, Gwinnett, Paulding4 hr
May 21, 2:07 AM EDTSpecial Weather StatementFFCCoweta23 min
May 21, 2:16 AM EDTSpecial Weather StatementFFCOconee, Oglethorpe29 min
May 21, 2:36 AM EDTSpecial Weather StatementFFCFayette24 min
May 21, 2:49 AM EDTSpecial Weather StatementFFCFayette26 min
May 21, 2:58 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry32 min
May 21, 3:15 AM EDTSpecial Weather StatementFFCFayette, Henry, Spalding30 min
May 21, 3:26 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Henry, Newton34 min
May 21, 3:36 AM EDTSpecial Weather StatementFFCButts, Spalding24 min
May 21, 3:42 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Jones, Monroe, Spalding33 min
May 21, 3:45 AM EDTTornado WarningFFCButts, Henry, Jasper, Monroe, Spalding30 min
May 21, 3:57 AM EDTTornado Warning Tornado observedFFCButts, Jasper18 min
May 21, 4:09 AM EDTTornado WarningFFCButts, Jasper15 min
May 21, 4:20 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren40 min
May 21, 4:43 AM EDTSpecial Weather StatementFFCJefferson32 min
May 21, 7:09 AM EDTSpecial Weather StatementFFCSumter36 min
May 21, 7:38 AM EDTSpecial Weather StatementFFCWebster37 min
May 21, 7:52 AM EDTSpecial Weather StatementFFCBleckley, Houston23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.